# SDR ASAA0240110

- Difficulty date: September 18, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 2013477
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND DAMAGE ON UPPER SURFACE OF SPOILER HINGE WEB AT INBOARD CORNER OF NR 2 SPOILER.  REMOVED AND REPLACED IAW SRM.  (M)
